# SDR DALA1115289870

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200, RBL 24 TO 43 FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-3.  ORIGINAL THICKNESS WAS .060 IAW SRM 53-13-1, FIG 11, AFTER BLEND MATERIAL THICKNESS IS .010 OUT OF LIMITS IAW SRM 53-01.  REMOVED SUPPORT IAW SRM 51-30-5.  FABRICATED NEW SUPPORT IAW SRM 53-13-1, FIG 11.  INSTALLED IAW SRM 51-30-5. REQUIRED INSP COMPLETED.
